# SDR CA130918009

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 14,790 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR ADVISORY LIGHTS INCLUDING DOORS WERE NOT ILLUMINATED.  A GO-AROUND WAS INITIATED AND REF MADE TO THE QRH WHICH INSTRUCTED CREW TO VERIFY LANDING GEAR WAS DOWN BY USE OF EXTENSION PANEL LANDING GEAR VERIFICATION.  THE VERIFICATION CONFIRMED THE LANDING GEAR WAS IN FACT DOWN.  CONFIRMATION WAS ALSO MADE FROM THE TOWER.  NORMAL APPROACH AND LANDING.  LANDING GEAR CONTROL MODULE REPLACED IAW AMM 32-31-01. NO FURTHER DEFECTS.
